MAUDE Adverse Event Report: ETHICON INC. PROLENE MESH 2.4INX5.4IN LG KEYHOLE; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE MESH 2.4INX5.4IN LG KEYHOLE; MESH, SURGICAL, POLYMERIC
Model Number PMLK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a device history review has been inserted into the file. this review indicates that there was no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported that patient underwent hernia repair surgery on (b)(6) 2014 and mesh was implanted.It was reported that the patient experienced undisclosed injury.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 02/24/2020.

Brand Name
PROLENE MESH 2.4INX5.4IN LG KEYHOLE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8228766
Report Number2210968-2018-77931
Device Sequence Number1592752
Product Code FTL
UDI-Device Identifier10705031049048
UDI-Public10705031049048
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K962530
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberPMLK
Device Catalogue NumberPMLK
Device Lot NumberHDP554
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR